# SDR AALA2020091649023

- Difficulty date: September 3, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 33,292 hours, 13,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 480-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CORRODED TRANSITION PANEL AT STA 480-500I AND STR 25L.  INSTALLED SPLICE REPAIR AND NEW SECTION OF LT TRANSITION PANEL FROM 500B + 10 INCH TO 500I, REF SRM 53-00-53-2R-5.
